# SDR DALA2022101406661

- Difficulty date: October 11, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 52,954 hours, 37,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9577, ROW 20 EMERGENCY EXIT LOWER LIGHTS INOP. CORRECTIVE ACTION: REPLACED EMERGENCY BATTERY ROW 19 RT AND EMERGENCY PWR SUPPLY ROW 23 RIGHT. LP 9383357
